The complexity of coloring graphs without long induced paths

Woeginger, Gerhard J. and Sgall, Jiří: The complexity of coloring graphs without long induced paths. In: Acta cybernetica, (15) 1. pp. 107-117. (2001)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_015_numb_001_107-117.pdf

Download (757kB) | Preview

Abstract

We discuss the computational complexity of determining the chromatic number of graphs without long induced paths. We prove NP-completeness of deciding whether a P8-free graph is 5-colorable and of deciding whether a P12-free graph is 4-colorable. Moreover, we give a polynomial time algorithm for deciding whether a P5-free graph is 3-colorable.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
ISSN: 0324-721X
Page Range: pp. 107-117
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 117. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 06. 16:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/12665

Actions (login required)

View Item View Item